# SDR DLL17961055

- Difficulty date: May 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N767DA
- Make and model: Lkheed 10113853
- Aircraft serial: 193H1209
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior R1 Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EXTERIOR EMERGENCY LIGHT INOP AT R1 DOOR.  REPLACED LIGHT ASSEMBLY.
